# SDR Y2PA00041

- Difficulty date: August 9, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 2CM82J1B
- Part serial: CS3
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

OKC- FLT 92269 - DUAL GEN FAIL; CAUSED BATTERIES TO TRIP OFF-LINE, NR 1 FAILED ON, NR 2 FAILED OFF.  CREW LOST NR 2 GEN, ACCOMP SINGLE GEN FAIL CHKLIST, RESETTING GEN TWICE.  4 MINUTES LATER, LOST NR 1 GEN, BATTERIES KICKED OFF-LINE.  ACCOMP DOUBLE GEN FAIL, BATTERY FAIL CHKLIST.  CREW GOT BATTERIES BACK ON-LINE, DECLARED EMERG, REQUESTING EQUIP TO ROLL.   ACFT MADE NORMAL LANDING  OKC, TAXIED INTO AAR ON SHIPS BATTERY POWER.  MAINT DISPATCHED FROM YIP MAINT BASE.  FOUND NR 1 ENG WOULD NOT START.  NR 1 STARTER/GEN SHOWED SIGNS OF INTERNAL FAILURE.  NR 1 STARTER/GEN REPLACED.  NR 1, NR 2 GEN CONTROL UNITS REPLACED.  DC GEN SYS OPER CHKED ON GROUND IAW DA20 MM 24-30-00, PGS 501-505. ACFT RETURNED TO SERVICE.(X)
